# SDR AALA20140508002

- Difficulty date: May 8, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 1687 BETWEEN STRINGERS 23 & 24 RT.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01-2R-3 FIG 201 SHEETS 1 OF 8 & IAW SRM 51-40-02.
